# SDR DBCA202405250003

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N274AH
- Make and model: Pilats PC24
- Aircraft serial: 274
- Aircraft time: 1,166 hours, 1,146 cycles
- System (JASC): 2430 · DC Generating System
- Part: Pcu
- Part number: 9882114105
- Part serial: 000622
- Condition: Failed
- Location: Zone 100
- Part time: 1,166 hours, 1,146 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM IAD UMS DATABASE FAIL INDICATION RECEIVED.   CREW ABORTED TAKEOFF AND RETURNED TO FBO.  MTN CONTACTED PILATUS SUPPORT. SUSPECT PCU DEFECTIVE.  MTN REPLACED #2 PCU WITH NEW UNIT.  OPS CHECKS GOOD.
